Zum Hölderschen Satz über .......(x)

F. Hausdorff

Mathematische Annalen (1925)

  • Volume: 94, page 244-247
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hausdorff, F.. "Zum Hölderschen Satz über .......(x)." Mathematische Annalen 94 (1925): 244-247. <http://eudml.org/doc/159108>.

author = {Hausdorff, F.},
journal = {Mathematische Annalen},
language = {ger},
pages = {244-247},
title = {Zum Hölderschen Satz über .......(x)},
url = {http://eudml.org/doc/159108},
volume = {94},
year = {1925},

AU - Hausdorff, F.
TI - Zum Hölderschen Satz über .......(x)
JO - Mathematische Annalen
PY - 1925
VL - 94
SP - 244
EP - 247
LA - ger
UR - http://eudml.org/doc/159108
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.